Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 254, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 17, 2009, 9:16 AM CST for Lincoln County, Missouri. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2009, 9:16 AM CST (15:16 UTC)
- Expired
- Nov 19, 2009, 9:51 AM CST
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 171516
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CST TUE NOV 17 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT ...OLD MONROE AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCH RAINFALL IN THE PAST
24 HOURS AND 0.25 IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-181516-
/O.NEW.KLSX.FL.W.0254.091117T1516Z-091120T0730Z/
/OMNM7.1.ER.091117T1146Z.091117T1415Z.091118T1930Z.NO/
916 AM CST TUE NOV 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE.
* UNTIL TOMORROW AFTERNOON.
* AT 8:15 AM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW
FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
CUIVRE RIVER
OLD MONROE 24 24.50 24.4 23.2 22.1 19.8 17.35 follow-up statements
000
WGUS83 KLSX 171545
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT ...OLD MONROE REVISED
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-181545-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-091121T0712Z/
/OMNM7.1.ER.091117T1146Z.091118T1200Z.091119T1912Z.NO/
945 AM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 8:15 AM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.0 FEET TOMORROW MORNING AND
FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
CUIVRE RIVER
OLD MONROE 24 24.50 26.0 24.6 22.6 20.6 18.8000
WGUS83 KLSX 180136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.5 TO 3.5 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 48 HOURS...AND LESS THAN 0.25 INCHES FORECAST DURING
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-190136-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T1912Z/
/EWNM7.2.ER.091117T1245Z.091119T0000Z.091120T1912Z.NO/
736 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 7:00 PM TUESDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY
WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC113-190135-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091119T1734Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1734Z.NO/
736 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY.
* AT 7:00 PM TUESDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY LATE MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
$$
MOC113-190135-
/O.CON.KLSX.FL.W.0254.000000T0000Z-091121T0712Z/
/OMNM7.1.ER.091117T1146Z.091118T1200Z.091119T1912Z.NO/
736 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 8:15 AM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
EARLY AFTERNOON.
$$
MOC111-190135-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-091121T1549Z/
/EWMM7.1.ER.091117T1441Z.091118T1200Z.091120T1549Z.NO/
736 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 6:30 PM TUESDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY
MORNING.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
THE GAGE.
$$
MOC127-190135-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-091121T0300Z/
/TAYM7.1.ER.091117T1655Z.091119T0000Z.091120T0300Z.NO/
736 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 6:30 PM TUESDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY
WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
BEFORE MIDNIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
MOC127-190135-
/O.EXT.KLSX.FL.W.0252.000000T0000Z-091119T1536Z/
/PALM7.2.ER.091117T0832Z.091117T1915Z.091118T1536Z.NO/
736 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA.
* AT 6:30 PM TUESDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY LATE MORNING.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS. LEFT BANK BEGINS
TO FLOOD NEAR THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
NORTH FABIUS RIVER
EWING 11 13.89 14.7 14.9 12.0 8.4 6.4
CUIVRE RIVER
TROY 21 24.43 22.3 17.0 12.5 9.5 8.5
OLD MONROE 24 24.50 26.0 24.6 22.5 20.5 18.8
MIDDLE FABIUS RIVER
EWING 12 14.58 15.5 14.9 12.7 8.4 5.9
SOUTH FABIUS RIVER
TAYLOR 10 10.37 11.0 11.0 8.3 5.3 4.1
NORTH RIVER
PALMYRA 13 15.47 13.6 10.0 7.2 5.9 5.4000
WGUS83 KLSX 181633
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 AM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT ...OLD MONROE AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THERE IS NO SIGINIFICANT PRECIPITATION EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-191632-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-091121T0600Z/
/OMNM7.1.ER.091117T1146Z.091118T1800Z.091119T1800Z.NO/
1032 AM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 8:15 AM TUESDAY THE STAGE WAS ESTIMATED AT 25.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO 24.5 FEET
TOMORROW MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
CUIVRE RIVER
OLD MONROE 24 E25.9 24.5 22.5 20.4 18.7 17.4000
WGUS83 KLSX 190050
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED SINCE SUNDAY...
WITH NO ADDITIONAL SIGNIFICANT PRECIPITATION EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-200050-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T2145Z/
/EWNM7.2.ER.091117T1245Z.091119T0600Z.091120T2145Z.NO/
650 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 6:30 PM WEDNESDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 15.6 FEET THOUGH MIDNIGHT
THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
$$
MOC113-200049-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-091120T1912Z/
/OMNM7.1.ER.091117T1146Z.091117T1415Z.091119T0712Z.NO/
650 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 8:15 AM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT THURSDAY.
$$
MOC111-200049-
/O.CON.KLSX.FL.W.0250.000000T0000Z-091121T2113Z/
/EWMM7.1.ER.091117T1441Z.091119T0030Z.091120T2113Z.NO/
650 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 6:30 PM WEDNESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AFTERNOON.
$$
MOC127-200049-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-091121T0600Z/
/TAYM7.1.ER.091117T1655Z.091118T0315Z.091120T0600Z.NO/
650 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 6:30 PM WEDNESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
NORTH FABIUS RIVER
EWING 11 15.58 15.5 12.3 9.2 7.0 6.1
CUIVRE RIVER
OLD MONROE 24 24.50 23.6 22.3 20.8 19.3 18.0
MIDDLE FABIUS RIVER
EWING 12 15.27 14.6 13.5 8.5 5.8 5.1
SOUTH FABIUS RIVER
TAYLOR 10 9.82 9.8 8.9 6.0 4.3 3.7000
WGUS83 KLSX 191551
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CST THU NOV 19 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER...
AT OLD MONROE...AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST FLOOD STATEMENT FOR THIS FLOODING EVENT...
&&
MOC113-191621-
/O.CAN.KLSX.FL.W.0254.000000T0000Z-091120T1912Z/
/OMNM7.1.ER.091117T1146Z.091117T1415Z.000000T0000Z.NO/
951 AM CST THU NOV 19 2009
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 7 AM THURSDAY THE RIVER WAS ESTIMATED AT 23.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM
VALUE OF 23.2 FEET THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
CUIVRE RIVER
OLD MONROE 24 E23.7 21.9 20.4 18.5 17.0 15.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:18 AM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Nov 17, 5:18 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 518 AM CST TUE NOV 17 2009 .DISCUSSION... /447 AM CST TUE NOV 17 2009/ 09Z SFC ANALYSIS SHOWED SFC LOW OVER FAR SRN TIP OF IL. RAINFALL OVER NERN HALF OF CWA FM WARM CONVEYOR BELT HAS PUSHED N INTO CENTRAL IL EARLY THIS MORNING...ENDING THE MODERATE TO HEAVY RAINFALL THREAT. WITH ONLY LIGHT RAIN AND DRIZZLE EXPECTED TODAY...HAVE CANCELLED THE REMAINDER OF THE FLOOD WATCH. ECMWF/UNMET/GFS/GEM IN GOOD AGREEMENT THAT CUTOFF H5 LOW WILL DEEPEN SLIGHTLY AND CONTINUE PROGRESSING SLOWLY EWD TODAY AS SFC LOW OVER FAR SRN IL BEGINS WRAPPING BACK NWWD UNDER THE UPR LOW...RESULTING IN A NEARLY STACKED SYSTEM OVERHEAD BY 06Z WED. WITH COLD POCKET OVERHEAD AND VORT LOBES ROTATING AROUND THE SYS...CLOUDS AND PDS OF LGT RAIN EXPECTED TO PERSIST THROUGH WED NIGHT. PRECIP CHCS DIMINISH ON THU AS STACKED SYS MOVES AWAY FM THE REGION AND REJOINS THE WESTERLIES IN RESPONSE TO APCHG TROF WHICH IS FCST TO REACH THE WEST COAST ON WED MORNING. WHILE TRENDS REMAIN THE SAME...TIMING IS APPROX 24 HRS SLOWER THAN PREV MODEL RUNS. MODELS DEPICT AN ACTIVE PATTN FOR THE BISTATE REGION LATE THIS WEEK AND EARLY NEXT WEEK BUT CONTINUE TO DIFFER ON DETAILS OF HOW THE NEXT TWO TROFS EVOLVE AFTER MOVING OUT OF THE ROCKIES. GIVEN RUN TO RUN VARIABILITY...OPTED TO MAINTAIN GOING SCHC POPS ON FRI AFTN AND FRI NIGHT FOR THE FIRST OF NEXT TWO TROFS. AS FOR TEMPS...FEW DIURNAL CHGS EXPECTED FOR THE NEXT FEW DAYS UNDER PERSISTENT CLOUDS...PDS OF LGT RAIN...LTL SFC AIR MASS CHG...AND FALLING OR STEADY H85/H92 TEMPS UNTIL THE UPR LOW MOVES AWAY FM THE REGION. KANOFSKY && .AVIATION... /516 AM CST TUE NOV 17 2009/ FOR THE 12Z TAFS... IFR/LIFR CONDITIONS EXPECTED TO CONTINUE THROUGH FORECAST PERIOD AS UPPER LOW DOMINATES THE SENSIBLE WEATHER ACROSS THE REGION. HAVE SHOWERS IN FORECAST FOR TODAY...WITH DRIZZLE TONIGHT. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Nov 17, 3:48 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 AM CST TUE NOV 17 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 348 AM CST TUE NOV 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LOCAL STREAMS AND CREEKS WILL CONTINUE TO RESPOND TO RUNOFF FROM RECENT MODERATE TO HEAVY RAINFALL. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS OF OVER AN INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 7:27 PM CST | Areal Flood Advisory | LSX | Audrain, Callaway, Franklin, Gasconade, Jefferson, Knox and 13 more | 7 hr |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Marion | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Marion | 37 hr |
| Nov 16, 9:09 PM CST | River Flood Warning | LSX | Saint Charles | 6 days |
| Nov 17, 9:53 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Nov 17, 2:03 PM CST | River Flood Warning | LSX | Pike | 70 hr |
| Nov 17, 2:03 PM CST | River Flood Warning | LSX | Saint Charles | 5 days |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.